Open Access

On stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators


Abstract

Recently, much attention is paid to the consideration of physical models described by $\mathcal{PT}$-symmetric Hamiltonians. In this paper, we establish a necessary and sufficient condition for existence of a stable $\mathcal{C}$-symmetry for a class of $\mathcal{PT}$-symmetric extensions of a symmetric operator $S$ with deficiency indices $(2,2)$.

Key words: PT -symmetric Hamiltonians, exact PT -symmetry, real spectrum, stable C-symmetry, extension theory of symmetric operators, boundary triplets, Krein spaces, Clifford algebra.


Full Text





Article Information

TitleOn stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 1, 73-79
MathSciNet MR3088320
zbMATH 1289.47047
MilestonesReceived 21/11/2012; Revised 01/12/2012
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

O. M. Patsyuck
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. M. Patsyuck, On stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators, Methods Funct. Anal. Topology 19 (2013), no. 1, 73-79.


BibTex

@article {MFAT671,
    AUTHOR = {Patsyuck, O. M.},
     TITLE = {On stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {1},
     PAGES = {73-79},
      ISSN = {1029-3531},
  MRNUMBER = {MR3088320},
 ZBLNUMBER = {1289.47047},
       URL = {http://mfat.imath.kiev.ua/article/?id=671},
}


All Issues